# SDR CALA2019121302180

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A2401
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FUEL TANK SUPPORT FITTING CRACKS  AT LBL 7 , STA 540 MKD (AAR NR REF 99861939) REMOVED AND REPLACED SHEAR FITTING AT MAIN CABIN CTR WING FUEL TANK STA 540 LBL 7 PER B737-800 SRM 51-40-02 & DWG # 111A2000 ADD EMP:V900454
